Jump to content
Sign in to follow this  
Monchichi

Itchy Feet W/ Effexor Or Pristiq?

Recommended Posts

Hello-

This may sound strange, but has anyone else noticed itchy feet at night when taking or withdrawing from Effexor or Pristiq? Could this be a side effect??

I have been having itchy feet at night since about the time I started Pristiq. It's mainly at night and drives me crazy when trying to sleep. It's only around the bottoms and sides of my heels (never toes) and I don't have any dryness/flaking/peeling and nothing that looks like a foot fungus. I have tried rubbing anti-itch creams like Cortizone 10 and Lotrimin AF, but it doesn't help.

Has anyone heard of this? I'm wondering what this could be from... Thanks!

Share this post


Link to post
Share on other sites

Hi zugora ,

This could well be a side effect of your ADs. Itchy Feet are caused by agitation to the nerve supply to your feet in that case and it really should ease off in the as does restless legs for the same reason.

If it really get to be a problem do see your doctor. I used to get up and walk about a lot and exercise my legs to get rid of this problem.

Try rubbing some vinegar on them as well.

Best Wishes

Jim Bow

Share this post


Link to post
Share on other sites

I've sometimes had itchy feet at night, but I'd never considered a link to my medication...!

It may sound a bit simple, but the thing I found making a difference is wearing socks. When I wear socks in bed my feet don't get itchy (usually)... if you haven't tried it, maybe worth a shot :upside:

Hircon

Share this post


Link to post
Share on other sites

The itchy feet, dizziness, and muscle aches finally went away after about 6 weeks off of Pristiq. However, it's now been 8 weeks and I still feel fatigued, having crazy crying spells, heart racing when I'm not even thinking or doing anything, and my menstrual cycle is royally messed up. Ugh. This has been the worst experience of my life. Hoping I will feel "normal" again after this.

Share this post


Link to post
Share on other sites

((( zugora )))

It sounds like you may not be tolerating the medication that well. If you haven't already, it might be worth discussing with your doctor.

When did you reach your current dose? Just asking because since start up side effects typically disappear within a couple months of reaching max dose, if you tapered up slowly that may be why.

Let us know how you go!

Hircon

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...